| Model Number |
PCDW1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Inflammation (1932); Pain (1994)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.
Event or Problem Description
It was reported by an attorney that the patient underwent hernia repair surgery on (b)(6) 2010 and mesh was implanted.It was reported that the patient underwent revision surgery on (b)(6) 2014 during which the surgeon noted the mesh was revised due to extreme left upper quadrant pain.Dense omental traverse colon and mesocolic adhesions to the mesh were found during the operation.Subtle separation of the mesh was also diagnosed.Anterior cutaneous nerve entrapment syndrome was diagnosed.It was reported that the patient experienced severe pain and inflammation.No additional information was provided.
Additional Manufacturer Narrative
Date sent to the fda: 08/29/2022.A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.
Additional Manufacturer Narrative
Date sent to the fda: 2/24/2025.Additional information: a2.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.